The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2014 | 2013 | 2010
Number of items: 3.


Mestel, Benjamin D. (2014). A contraction-mapping proof of Koenigs’ theorem. Aequationes Mathematicae, 88(1-2) pp. 35–38.


Grannell, M. J.; Griggs, T. S.; Lo Faro, G. and Tripodi, A. (2013). Configurations in bowtie systems. Aequationes Mathematicae, 85(3) pp. 347–358.


Gill, Nick and Short, Ian (2010). Reversible maps and composites of involutions in groups of piecewise linear homeomorphisms of the real line. Aequationes Mathematicae, 79(1-2) pp. 23–37. file

This list was generated on Fri Jun 22 21:57:43 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU